Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Had multi nodular gotre and TSH level high. Slight decrease in gotre after medication but reducing weight? Need to reduce dose?

one year before my TSH level was 13.3 and also i am having multi nodular gotre. Dr has suggested to take Thyrnorm 50 mcg. I have taken this for almost 6 months. Then my THS decreased 1.5 but size of Gotre remain same. THen doctor has increased the dose of Thyronom to 75mcg to suppress the Gotre. Now my TSH Level is 0.02 and there is a slight decrease in my Gotre size. I losing weight also now. Do I need to reduce my Thyronom Dose? Please advise.
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I rally to appreciate your concern, looking to given here, no need to reduse the other hand this would go on increasing hope this information helps you have a nice day.
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor